# SDR SWAA2024100444088

- Difficulty date: October 1, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N8746Q
- Make and model: Boeing 737-8
- Aircraft serial: 61889
- Aircraft time: 11,028 hours, 5,193 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT IN AFT GALLEY CAPTAIN SIDE IS RED WHEN TESTED<[01] REMOVED AND REPLACED AFT GALLEY LH INBD EMERGENCY FLASHLIGHT ASSEMBLY REF AMM 25-64-00. MEL REMOVED
